# SDR CALA2019060700902

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 66,077 hours, 23,699 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: False Activation
- Location: Auto Brake
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AUTO BRAKE DISARM LIGHT WILL NOT ARM. PERFORMED FIM TASK 27-62-00-810-830 SPEED BRAKE SYS, OPS CK NORMAL. NO FAULTS FOUND.
